Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hey Guys,

First post. Yew. Ok so my acne isnt great... has improved alot since being on the regime (about 3 months solid now). Hoping that fish oil will help me reach my goal.

First things first. I have purchased, "Ethical Nutrients Hi-strength Liquid Fish Oil"

Each 5mL contains:

Concentrated Omega 3 - 4.6g

EPA - 1.9g

DHA - 927mg

Now, I'm a complete noob here despite reading up all I can. Can someone advise if this is good and or potent enough? Unsure as to how strong it really is... Paid quite a bit though. Taste is average which brings me to my next point.

If I pour my 5mL into a cup with water / juice and then drink, will that have any negative effects? Or is it just as good to do it that way?

Noticing my stomach is somewhat upset right now, (drank first 5mL about hours ago)

Bit of general advice and / or help would really be great.

Regards,

Chris

Share this post


Link to post
Share on other sites
Hey Guys,

First post. Yew. Ok so my acne isnt great... has improved alot since being on the regime (about 3 months solid now). Hoping that fish oil will help me reach my goal.

First things first. I have purchased, "Ethical Nutrients Hi-strength Liquid Fish Oil"

Each 5mL contains:

Concentrated Omega 3 - 4.6g

EPA - 1.9g

DHA - 927mg

Now, I'm a complete noob here despite reading up all I can. Can someone advise if this is good and or potent enough? Unsure as to how strong it really is... Paid quite a bit though. Taste is average which brings me to my next point.

If I pour my 5mL into a cup with water / juice and then drink, will that have any negative effects? Or is it just as good to do it that way?

Noticing my stomach is somewhat upset right now, (drank first 5mL about hours ago)

Bit of general advice and / or help would really be great.

Regards,

Chris

What do the directions say to do? Mix with a liquid, take with food, take by itself? Sometimes stomach upset means that you should eat at least a bit of solid food with a medication so as to avoid the stomach upset.

Share this post


Link to post
Share on other sites

All it says is to take 5mL daily (which I will most likely double...) I cannot stomach it on its own so will continue to take with a touch of juice, unless anyone can see a reason why I should not be doing this. Thanks for the help.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×